Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the existence of normal mode vibrations in nonlinear systems

Authors: C. H. Pak and R. M. Rosenberg
Journal: Quart. Appl. Math. 26 (1968), 403-416
MSC: Primary 34.45; Secondary 70.00
DOI: https://doi.org/10.1090/qam/235209
MathSciNet review: 235209
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.45, 70.00

Retrieve articles in all journals with MSC: 34.45, 70.00

Additional Information

DOI: https://doi.org/10.1090/qam/235209
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society